# SDR RAIA00710012

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 22,460 hours, 19,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5497 - STL - EMERGENCY LIGHT FLOOR STRIP FLOOR PROXIMITY LIGHTS INOP.  MAINTENANCE RESECURED WIRING TO FLOOR STRIP EMERGENCY LIGHT AND RESET POWER, OPS CHECK GOOD.
